Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 51937, 9 pages
http://dx.doi.org/10.1155/IJMMS/2006/51937

On some exponential means. Part II

1Department of Mathematics, Babes-Bolyai University, Cluj-Napoca 3400, Romania
2Department of Mathematics, Technical University of Cluj-Napoca, Cluj-Napoca 3400, Romania

Received 18 May 2005; Revised 19 April 2006; Accepted 21 June 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Alzer, “Ungleichungen für Mittelwerte,” Archiv der Mathematik, vol. 47, no. 5, pp. 422–426, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. H. Alzer, “Two inequalities for means,” Comptes Rendus Mathématiques de L'Academie des Sciences. La Société Royale du Canada. (Mathematical Reports), vol. 9, no. 1, pp. 11–16, 1987. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. S.-J. Bang, “Problem 4472,” School Science and Mathematics, vol. 95, pp. 222–223, 1998. View at Google Scholar
  4. C. Gini, Le Medie, Unione Tipografico Torinese, Milano, 1958.
  5. E. Neuman and J. Sándor, “On certain means of two arguments and their extensions,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 16, pp. 981–993, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. O. Pittenger, “Inequalities between arithmetic and logarithmic means,” Univerzitet u Beogradu. Publikacije Elektrotehničkog Fakulteta. Serija Matematika i Fizika, no. 678–715, pp. 15–18 (1981), 1980. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. Sándor, “On the identric and logarithmic means,” Aequationes Mathematicae, vol. 40, no. 2-3, pp. 261–270, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. Sándor, “A note on some inequalities for means,” Archiv der Mathematik, vol. 56, no. 5, pp. 471–473, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. Sándor, “On certain identities for means,” Studia Universitatis Babeş-Bolyai. Mathematica, vol. 38, no. 4, pp. 7–14, 1993. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. Sándor, “On certain inequalities for means,” Journal of Mathematical Analysis and Applications, vol. 189, no. 2, pp. 602–606, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J. Sándor, “On refinements of certain inequalities for means,” Archivum Mathematicum (Brno), vol. 31, no. 4, pp. 279–282, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J. Sándor, “Two inequalities for means,” International Journal of Mathematics and Mathematical Sciences, vol. 18, no. 3, pp. 621–623, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. J. Sándor, “On certain inequalities for means. II,” Journal of Mathematical Analysis and Applications, vol. 199, no. 2, pp. 629–635, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. J. Sándor, “On means generated by derivatives of functions,” International Journal of Mathematical Education in Science and Technology , vol. 28, no. 1, pp. 146–148, 1997. View at Google Scholar · View at Zentralblatt MATH
  15. J. Sándor and I. Raşa, “Inequalities for certain means in two arguments,” Nieuw Archief voor Wiskunde. Vierde Serie, vol. 15, no. 1-2, pp. 51–55, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. J. Sándor and Gh. Toader, “On some exponential means,” in Seminar on Mathematical Analysis (Cluj-Napoca, 1989–1990), vol. 90 of Preprint, pp. 35–40, “Babeş-Bolyai” Univ., Cluj, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. J. Sándor and Gh. Toader, “Some general means,” Czechoslovak Mathematical Journal, vol. 49(124), no. 1, pp. 53–62, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. J. Sándor and Gh. Toader, “On means generated by two positive functions,” Octogon Mathematical Magazine, vol. 19, no. 1, pp. 70–73, 2002. View at Google Scholar
  19. J. Sándor and Gh. Toader, “Inequalities for general integral means,” Journal of Inequalities in Pure and Applied Mathematics, vol. 7, no. 1, article 13, 2006. View at Google Scholar
  20. J. Sándor and T. Trif, “Some new inequalities for means of two arguments,” International Journal of Mathematics and Mathematical Sciences, vol. 25, no. 8, pp. 525–532, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. H.-J. Seiffert, “Comment to problem 1365,” Mathematics Magazine, vol. 65, p. 356, 1992. View at Google Scholar
  22. K. B. Stolarsky, “The power and generalized logarithmic means,” The American Mathematical Monthly, vol. 87, no. 7, pp. 545–548, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. Gh. Toader, “An exponential mean,” in Seminar on Mathematical Analysis (Cluj-Napoca, 1987–1988), vol. 88 of Preprint, pp. 51–54, Univ. “Babeş-Bolyai”, Cluj, 1988. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet